# SDR VNAA0011028

- Difficulty date: November 26, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 13,149 hours, 11,514 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Face Plate
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FACE PLATE OF THE EMERGENCY EXIT SIGN ABOVE THE PASSENGER DOOR WAS MISSING.  MAINTENANCE FOUND THE FACE PLATE BEHIND THE FLIGHT ATTENDANTS SEAT AND INSTALLED IT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
